# SDR P5CA0401288

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 96,457 hours, 17,859 cycles
- Engine: Ge CF650E2
- Engine time: 38,971 hours, 26,169 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Condition: Missing
- Location: Blocker Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE T/R BLOCKER DOOR LINK MISSING AT 4 O'CLOCK POSITION.  REMOVED BLOCKER DOOR AND BROKEN LINK PER CDL 78-31-1.  T/R LOCKED OUT PER DDPG 78-1.
